Let G be a complex, connected, simply connected, solvable Lie group and U a discrete uniform subgroup. The authors give a sufficient condition, in terms of structure constants of the Lie algebra of G, under which the complex solvmanifold M = G/U has an analytic affine structure (i.e., there is an atlas on M whose transition functions are affine). The condition is fulfilled for all solvmanifolds M = G/U of dimension ≤ 5.

On Complex Solvmanifolds and Affine Structures / L. Alessandrini; M. Andreatta. - In: ANNALI DI MATEMATICA PURA ED APPLICATA. - ISSN 0373-3114. - 142(1985), pp. 351-370. [10.1007/BF01766600]

On Complex Solvmanifolds and Affine Structures

ALESSANDRINI, Lucia;
1985

Abstract

Let G be a complex, connected, simply connected, solvable Lie group and U a discrete uniform subgroup. The authors give a sufficient condition, in terms of structure constants of the Lie algebra of G, under which the complex solvmanifold M = G/U has an analytic affine structure (i.e., there is an atlas on M whose transition functions are affine). The condition is fulfilled for all solvmanifolds M = G/U of dimension ≤ 5.
On Complex Solvmanifolds and Affine Structures / L. Alessandrini; M. Andreatta. - In: ANNALI DI MATEMATICA PURA ED APPLICATA. - ISSN 0373-3114. - 142(1985), pp. 351-370. [10.1007/BF01766600]
File in questo prodotto:
Non ci sono file associati a questo prodotto.

I documenti in IRIS sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.

Utilizza questo identificativo per citare o creare un link a questo documento: http://hdl.handle.net/11381/2429637
Citazioni
  • ???jsp.display-item.citation.pmc??? ND
  • Scopus 0
  • ???jsp.display-item.citation.isi??? 0
social impact